# SDR 03FDEA00842

- Difficulty date: June 2, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 37,809 hours, 13,903 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 636004502
- Part serial: 146
- Condition: Inoperative
- Location: Engine
- Part time: 794 hours, 456 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF,  N1 ON NR 1 ENG WENT TO 0, TAKEOFF WAS REJECTED AT 95KTS. AFTER REJECT ALL   BRAKES WERE HOT AFTER REJECT TO 365DEG, N1 ON #1  MAY HAVE BEEN COMPRESSOR   STALL FROM WATER ON RUNWAY.    R & R NR 1 N1 INDICATOR PER MM 77-11-21-4. CLEANED AND PROPERLY SECURED ELECT.   CONNECTOR OF N1 TACH PER SMP.  RAN ENG. PER A310JRH,ALL PARAMETERS, NORMAL.
